# SDR AALA20140516007

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 39,672 hours, 16,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1191 EXIT IDENTIFIER BASE & LENS IS BROKEN.  R & R L1191 EXIT IDENTIFIER, OPERATIONS CHECKED NORMAL.
